American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 2, Issue 4

Open AccessArticle
A Modification of Newton Method with Third-Order Convergence
American Journal of Numerical Analysis. 2014, 2(4), 98-101. DOI: 10.12691/ajna-2-4-1
Pub. Date: May 09, 2014Views: 6258Downloads: 2828
Open AccessArticle
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 19, 2014Views: 8022Downloads: 4629
Open AccessArticle
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: May 26, 2014Views: 6326Downloads: 3266
Open AccessArticle
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 09, 2014Views: 6141Downloads: 3107
Open AccessArticle
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 18, 2014Views: 10129Downloads: 7087